# SDR 97ZZZM632

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - THE FOLLOWING WAS FOUND, CABIN FLOORBEAM HAS CORROSION STATION 344 RBL 16 - LBL 60.  FABRICATED T-CAP FROM 60-893 83 INCH BY 1 INCH BY 1.25 INCH.  FABRICATED FOUR ANGLES FROM BAC 1490-2865 TWO 11 INCH BY 1.5 INCH BY 1 INCH AND TWO 7.25 INCH BY 1 INCH BY 1.25 INCH IAW SRM 53-10-9 INSTALLED PARTS IAW SRM 51-30-2 AND 53-10-9.
